ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

August 2016 , Volume 10 , Issue 3

Special issue on ALCOMA'15

Select all articles

Export/Reference:

Editorial
A. Kerber, M. Kiermaier, R. Laue, M. O. Pavčević and A. Wassermann
2016, 10(3): i-ii doi: 10.3934/amc.201603i +[Abstract](519) +[PDF](133.8KB)
A new family of linear maximum rank distance codes
John Sheekey
2016, 10(3): 475-488 doi: 10.3934/amc.2016019 +[Abstract](2034) +[PDF](390.1KB)
Further results on the classification of MDS codes
Janne I. Kokkala and Patric R. J.  Östergård
2016, 10(3): 489-498 doi: 10.3934/amc.2016020 +[Abstract](1034) +[PDF](318.8KB)
Algebraic structures of MRD codes
Javier de la Cruz, Michael Kiermaier, Alfred Wassermann and Wolfgang Willems
2016, 10(3): 499-510 doi: 10.3934/amc.2016021 +[Abstract](1567) +[PDF](359.8KB)
Construction of 3-designs using $(1,\sigma)$-resolution
Tran van Trung
2016, 10(3): 511-524 doi: 10.3934/amc.2016022 +[Abstract](1048) +[PDF](363.3KB)
Construction of subspace codes through linkage
Heide Gluesing-Luerssen and Carolyn Troha
2016, 10(3): 525-540 doi: 10.3934/amc.2016023 +[Abstract](1239) +[PDF](410.8KB)
A note on Erdős-Ko-Rado sets of generators in Hermitian polar spaces
Klaus Metsch
2016, 10(3): 541-545 doi: 10.3934/amc.2016024 +[Abstract](980) +[PDF](265.0KB)
On the existence of Hadamard difference sets in groups of order 400
Joško Mandić and Tanja Vučičić
2016, 10(3): 547-554 doi: 10.3934/amc.2016025 +[Abstract](1050) +[PDF](328.0KB)
Self-orthogonal codes from the strongly regular graphs on up to 40 vertices
Dean Crnković, Marija Maksimović, Bernardo Gabriel Rodrigues and Sanja Rukavina
2016, 10(3): 555-582 doi: 10.3934/amc.2016026 +[Abstract](1077) +[PDF](486.5KB)
There is no $[24,12,9]$ doubly-even self-dual code over $\mathbb F_4$
Sihuang Hu and Gabriele Nebe
2016, 10(3): 583-588 doi: 10.3934/amc.2016027 +[Abstract](1113) +[PDF](324.6KB)
Explicit constructions of some non-Gabidulin linear maximum rank distance codes
Kamil Otal and Ferruh Özbudak
2016, 10(3): 589-600 doi: 10.3934/amc.2016028 +[Abstract](1593) +[PDF](319.1KB)
The non-existence of $(104,22;3,5)$-arcs
Ivan Landjev and Assia Rousseva
2016, 10(3): 601-611 doi: 10.3934/amc.2016029 +[Abstract](1017) +[PDF](368.2KB)
Further results on multiple coverings of the farthest-off points
Daniele Bartoli, Alexander A. Davydov, Massimo Giulietti, Stefano Marcugini and Fernanda Pambianco
2016, 10(3): 613-632 doi: 10.3934/amc.2016030 +[Abstract](1220) +[PDF](505.0KB)
On self-dual MRD codes
Gabriele Nebe and Wolfgang Willems
2016, 10(3): 633-642 doi: 10.3934/amc.2016031 +[Abstract](1242) +[PDF](367.5KB)
The weight distribution of the self-dual $[128,64]$ polarity design code
Masaaki Harada, Ethan Novak and Vladimir D. Tonchev
2016, 10(3): 643-648 doi: 10.3934/amc.2016032 +[Abstract](1133) +[PDF](282.5KB)
Constructions and bounds for mixed-dimension subspace codes
Thomas Honold, Michael Kiermaier and Sascha Kurz
2016, 10(3): 649-682 doi: 10.3934/amc.2016033 +[Abstract](1242) +[PDF](672.0KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]